JOURNAL BROWSE
Search
Advanced SearchSearch Tips
IDENTIFICATION PROBLEMS OF DAMPED SINE-GORDON EQUATIONS WITH CONSTANT PARAMETERS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
IDENTIFICATION PROBLEMS OF DAMPED SINE-GORDON EQUATIONS WITH CONSTANT PARAMETERS
Ha, Jun-Hong; Nagiri, Shin-ichi;
  PDF(new window)
 Abstract
We Study the Problems Of identification for the damped sine-Gordon equations with constant parameters. That is, we establish the existence and necessary conditions for the optimal constant parameters based on the fundamental optimal control theory and the transposition method studied in Lions and Magenes [5].
 Keywords
sine-Gordon equations;identification problem;optimal parameter;transposition method;
 Language
English
 Cited by
1.
IDENTIFICATION OF CONSTANT PARAMETERS IN PERTURBED SINE-GORDON EQUATIONS,;;

대한수학회지, 2006. vol.43. 5, pp.931-950 crossref(new window)
2.
OPTIMAL PARAMETERS FOR A DAMPED SINE-GORDON EQUATION,;;

대한수학회지, 2009. vol.46. 5, pp.1105-1117 crossref(new window)
1.
Identification problem for damped sine-Gordon equation with point sources, Journal of Mathematical Analysis and Applications, 2011, 375, 2, 648  crossref(new windwow)
2.
Parameter identification for weakly damped shallow arches, Journal of Mathematical Analysis and Applications, 2013, 403, 1, 297  crossref(new windwow)
3.
Fréchet differentiability for a damped sine-Gordon equation, Journal of Mathematical Analysis and Applications, 2009, 360, 2, 503  crossref(new windwow)
 References
1.
Pitman Research Notes in Mathematics Series, 1988. vol.184.

2.
Physica, 1983. vol.7D. pp.259-279

3.
Chaos in Nonlinear Dynamical Systems, 1984. pp.56-73

4.
Optimal Control of Systems Governed by Partial Differential Equations, 1971.

5.
Non-Homogeneous Boundary Value Problems and Applications, 1972. vol.Ⅱ.

6.
Nonlinear Anal., 1997. vol.30. pp.2261-2272 crossref(new window)

7.
Funkcial Ekvac., 1998. vol.41. pp.1-24

8.
J. Appl. Phys., 1974. vol.45. 9, pp.4095-4099 crossref(new window)

9.
J. Korean Math. Soc., 1997. vol.34. 4, pp.895-909

10.
Applied Mathematical Sciences, 1988. vol.68.